# SDR CALA2025052204904

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 76,474 hours, 28,477 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8831
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #3 WINDOW AT #3 FASTENER HOLE CRACKED AT 2O 'CLOCK POSITION ON FWD FRAME.  WINDOW FRAME 141A8831 PSE PER EA 5310-08195 OP 003 REV B. UPDATE OF DETAILS. ACCOMPLISHED INTERIM REPAIR TO LH NO.3 WINDOW FRAME (FWD SECTION PER EC/RA NO. 5310-08603 AND EA5310-08195 OP003 REV B.
